# SDR CA151015016

- Difficulty date: October 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 13,082 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: D9515K
- Condition: Separated
- Location: Propeller
- Part time: 1,562 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: D

## Discrepancy

(CAN) IN FLIGHT SEPARATION OF APPROXIMATELY 1.3" OF BLADE TIP.  CREW DID NOT NOTE ANY ABNORMAL PARAMETERS OR VIBRATION.  LOSS WAS FOUND AFTER SHUTDOWN. THERE WAS NO EVIDENCE OF A PROP STRIKE.  CRACK MAY HAVE ORIGINATED FROM A SMALL STONE SCUFF NEAR THE TIP.  MAINTENANCE REPLACED PROPELLER, COMPLETED CHIP DETECTOR AND OIL FILTER CHECKS AS A PRECAUTION.
